# SDR ZW0A0210701

- Difficulty date: October 21, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 58,793 hours, 30,835 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN FLAPS SELECTED TO 40 GOT SLAT DISAGREE LIGHT.  SLOWED DESCEND RATE AND GOT STICK SHAKER.  ACCOMPLISHED GO AROUND.  SECOND APPROACH WAS NORMAL.  REPLACED LEFT AOA TRANSMITTER AND PLUNGER ASSEMBLY FOR THE LEFT NUMBER 1 SLAT PROX SENSOR TARGET ASSY.
